# SDR UALA2012112106722

- Difficulty date: November 20, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,594 hours, 9,653 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21188604
- Part serial: 20
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG DET CHAN 2 EE-SMOKE. CONFIRM E&E SMOKE DETECTOR FAULTY NEED REORDER PCN 566-0095. ALSO FOUND FLEXIBLE DUCT AT FWD CARGO DETECTOR FAN 2 PARTIALLY COLLAPSED P/N BOE2254-0001.  REPLACED EE COOLING SMOKE DETECTOR PER MM. GROUND BIT TEST OK NO FAULTS NO MSG NOTED ON THE GROUND.
